Radial variation in some function spaces
Walsh, David (2009) Radial variation in some function spaces. Journal of Function Spaces and Applications , 7 (1). pp. 25-32. ISSN 2090-8997
In a previous paper  we considered properties of the radial variation of analytic functions in a class of Besov spaces As pq , s > 0. Here we wish to extend these results to certain related spaces. These are the Lipschitz classes Λs and the mean Lipschitz classes Λp,s where p ≥ 1, 0 < s < 1. We also consider A0 pq, where s = 0, although the results obtained for these are not as good as when s > 0.
Repository Staff Only: item control page